Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Lower abdominal cramping, foul discharge, sharp pieces inside vagina. C-section few months back. Cause and cure?

Hello. I had a csection 4 and a half months ago. recently ive been cramping in my lower abdomin very badly and the pst 2 days have had a bit of an order and discharge down there . Tonight while inspecting myself i noticed a sharp peice inside my vagina . I got it out and it looked almost like fish wire, was clear and hard. It was easily snapped in half. There was multiple of them. Since taking them out I have been having alot of pain. I was wondering what this could be and what I should do
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pain Medicine & Palliative Care Specialist 's  Response
Hi,
These symptoms are unusual and may be related to the c-section. It would be impossible to be more specific at this stage as you need a scan to help further. Clearly there is an infection and the source needs to be found urgently.
I suggest you go to the ER as soon as possible.
I hope this helps.
Regards,
Dr K A Pottinger
MBChB. FRCA
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor